# SDR SWAA2020052678925

- Difficulty date: May 2, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3EA DENTS ON FUSELAGE EXTERNAL SKIN REPAIR FROM STA 440+3' TO 480+6' STR 27R DOT 107-004.  REMOVED AND REPLACED FUSELAGE EXTERNAL SKIN REPAIR BETWEEN BS 440 +490; S-26R/S-28L BELOW FWD CARGO DOOR CUTOUT 'STAGE 3 REQUIREMENT FOR TCO-SWA-10-0499 IS PROPERLY TRACKING IN MOD 6-18234' REFERENCE RES-W1 #2015913-1 REV IR + EA NR 20-153-004-62 REV IR.
